# SDR MASA200500464

- Difficulty date: June 13, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 17,499 hours, 13,285 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ASH 7137 CLT, ON INITIAL DESCENT PILOT HAD A RT 14TH DUCT WARNING.  THE MESSAGE DID NOT EXTINGUISH WHEN THE SYSTEM WAS TURNED OFF, SO THE CREW ELECTED TO SECURE THE ENGINE.  AFTER A BRIEF PERIOD THE MESSAGE WENT AWAY AND THE CREW ELECTED TO RESTART THE ENGINE AND THE PLANE LANDED UNEVENTFULLY WITH OUT FURTHER INCIDENT.
